# SDR GLBA2002052

- Difficulty date: April 15, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N249GL
- Make and model: Beech 1900D
- Aircraft serial: UE249
- Aircraft time: 12,427 hours, 15,955 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Tach Generator
- Part number: 503890571
- Part serial: 18154
- Condition: Intermittent
- Location: Left N1
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT N1 FLUXUATION, REPLACED TAC GEN OPS CHECKED SATISFACTORY
